# SDR SIMA201902087002

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 34,986 hours, 30,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT ROW 3 INOP-C/A-REMOVED AND REPLACED  AISLE EMERGENCY LIGHT ROW 3 LAMP, OPC GOOD IAW EMB AMM 33-50-08
